Mississippi, 2010Flash Flooding and Damaging Winds in Mississippi, June 25, 2010
June 25, 2010 · NWS MEG · 4 events in 3 counties and zones
A warm front pushed through the Mid South during the day on June 25th, 2010. As a result scattered showers and thunderstorms developed across much of the Mid South during the afternoon and early evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front pushed through the Mid South during the day on June 25th, 2010. As a result scattered showers and thunderstorms developed across much of the Mid South during the afternoon and early evening. Some of the storms were severe with damaging winds and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 25, 12:06 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 25, 12:06 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
106 PM CDT FRI JUN 25 2010
.DISCUSSION...
UPDATED FOR 18Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 1017 AM CDT FRI JUN 25 2010/
UPDATE...
FRONTAL BOUNDARY REMAINS OVER THE MIDSOUTH THIS MORNING. A FEW
THUNDERSTORMS HAVE ALREADY POPPED UP ACROSS THE AREA. EXPECT
ADDITIONAL DEVELOPMENT AS THE DAY PROGRESSES AS DAYTIME HEATING
WILL INTERACT WITH THE FRONT TO ALLOW THE DEVELOPMENT. A FEW
STORMS COULD BE STRONG TO SEVERE. CURRENT FORECAST LOOKS GOOD...NO
UPDATES ARE EXPECTED.
KRM
PREV DISCUSSION... /ISSUED 459 AM CDT FRI JUN 25 2010/
CONDITIONS WERE RAIN-FREE ACROSS THE MIDSOUTH EARLY THIS MORNING
WITH PARTLY CLOUDY SKIES. A WEAKENING COLD FRONT STRETCHED WEST TO
EAST ACROSS THE EXTREME NORTHERN PARTS OF THE MIDSOUTH...FROM
NORTHEAST AR INTO NORTHWEST TN. IT REMAINED QUITE HUMID ACROSS THE
MIDSOUTH WITH SURFACE DEW POINTS FROM THE UPPER 60S TO MID 70S.
UPPER LEVEL RIDGING ALSO REMAINED STRONG ACROSS THE
AREA...ALTHOUGH A LITTLE WEAKER THAN MUCH OF THE PAST WEEK.
HOT AND HUMID WEATHER WILL CONTINUE ACROSS THE MIDSOUTH TODAY AS
THE WEAK FRONT PUSHES BACK TO THE NORTH AS A WARM FRONT. ISSUED A
HEAT ADVISORY FOR THE MEMPHIS METRO AREA AND LOCATIONS TO THE WEST
AND SOUTH BETWEEN 11 AM AND 8 PM . THINK HEAT INDEX READINGS WILL
CLIMB TO BETWEEN 105 AND 109 DEGREES IN THE ADVISORY AREA.
JONESBORO WILL GET CLOSE TO ADVISORY LEVELS SO DAYSHIFT WILL NEED
TO MONITOR THIS CLOSELY.
COMBINATION OF THE FRONT...CONVECTIVE OUTFLOW BOUNDARIES...AND THE
INTENSE HEATING WILL LEAD TO SCATTERED THUNDERSTORMS...MAINLY THIS
AFTERNOON. DIFFICULT TO PINPOINT ANY PARTICULAR FAVORABLE AREA...SO
WENT 30 PERCENT CHANCE FOR THE ENTIRE FORECAST AREA. IT WILL
BECOME VERY UNSTABLE WITH LIFTED INDICES DROPPING TO AROUND MINUS
6 AND SBCAPES BETWEEN 2000 AND 3000 J/KG. THINK A FEW STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS THE MAIN
THREAT. WBZ HEIGHTS WILL BE NEAR 12 KFT LIMITING THE POTENTIAL FOR
LARGE HAIL. PW VALUES NEAR 1.75 INCHES AND LIGHT STEERING WINDS
WILL LEAD TO HEAVY RAINFALL IN SOME SPOTS WITH LOCALIZED FLASH
FLOODING.
NOT MUCH CHANGE IS SEEN IN THIS WEATHER PATTERN THROUGH AT LEAST
SUNDAY. THE EXCESSIVE HEAT IS EXPECTED TO EXPAND ACROSS MUCH OF
THE MIDSOUTH WITH HEAT ADVISORIES NECESSARY. DID NOT CONTINUE THE
HEAT ADVISORY AFTER 8 PM TONIGHT SINCE WE MIGHT GET SOME TEMPORARY
COOLING FROM THIS AFTERNOONS CONVECTION. WILL LET LATER SHIFTS
ISSUE ADDITIONAL HEAT ADVISORIES AS NECESSARY.
MODELS INDICATE SOMEWHAT OF A CHANGE IN THE CURRENT WEATHER
PATTERN WILL TAKE SHAPE BEGINNING EARLY NEXT WEEK..BUT DIFFER IN
HOW MUCH OF A CHANGE IT WILL BE. AN UPPER LEVEL TROUGH IS FORECAST
TO SWING ACROSS THE NORTHEASTERN UNITED STATES WHILE UPPER LEVEL
RIDGING INCREASES TO OUR WEST. THIS PLACE THE MIDSOUTH IN MORE A
WEST-NORTHWEST OR NORTHWEST FLOW FOR AT LEAST A SHORT PERIOD AND
ALLOWS A COLD FRONT TO MOVE INTO THE REGION. THE GFS IS MUCH
STRONGER WITH THE TROUGH AND ASSOCIATED COLD FRONT THAN THE ECMWF.
THE ECMWF IS MUCH QUICKER THAN THE GFS IN SPREADING STRONG UPPER
LEVEL RIDGING BACK ACROSS THE MIDSOUTH. ATTM...FAVORED THE ECMWF
SINCE THE GFS HAS A BIAS OF BEING TO STRONG WITH SUCH UPPER LEVEL
TROUGHS EXTENDING ACROSS THE MIDSOUTH IN THE LONG TERM FORECAST
AND ALSO CONSIDERING THE TIME OF THE YEAR. THE ECMWF HAS ALSO
BEEN PERFORMING BETTER IN THE EXTENDED RECENTLY. KEPT IN A CHANCE
OF THUNDERSTORMS THROUGH TUESDAY SINCE THE ECMWF IS SLOWER IN
MOVING THE COLD FRONT THROUGH THE REGION. ALSO...DID NOT GO AS
COOLER WITH TEMPERATURES AS INDICATED BY THE MEX MOS...KEPT THE
WARMER TEMPERATURES AS ALREADY FORECAST. HOWEVER...IT DOES LOOK
LIKE LESS HUMID AIR WILL SPREAD INTO MUCH OF THE MIDSOUTH BY
MID-WEEK PROVIDING SOME RELIEF FROM THE HEAT.
JCL
&&
.AVIATION...
18Z TAF CYCLE
A QUASI-STATIONARY BOUNDARY WAS STILL LOCATED ACROSS WEST
TENNESSEE AND EAST CENTRAL ARKANSAS EARLY THIS AFTN...ROUGHLY ALONG
A KARG TO KDYR LINE. ISOLD TO SCT TSRAS HAVE DEVELOPED SOUTH OF
THE FRONT WITH MOST OF THE ACTIVITY ACROSS NORTH MS. EXPECT
MAINLY VFR CONDS DURING THE PERIOD UNLESS A SITE IS IMPACTED BY A
TSRA. WILL KEEP VCTS AT ALL TAF SITES AND MENTION A TEMPO FOR
TSRAS WITH MVFR CIGS/VSBYS AT KTUP FROM 25/18Z TO 25/20Z BASED ON
CURRENT RADAR TRENDS. EXPECT MOST OF THE ACTIVITY TO DISSIPATE BY
26/03Z OR SO. CANNOT RULE OUT DEVELOPMENT AFT THIS TIME BUT
CONFIDENCE IS TOO LOW TO MENTION IN THE TAF. COULD BE SOME LIGHT
FOG AT KJBR...KTUP AND KMKL FROM 26/09Z TO 26/12Z.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 96 77 96 77 / 30 20 30 20
MKL 93 72 94 73 / 30 20 30 20
JBR 95 75 96 75 / 30 20 30 20
TUP 95 74 95 74 / 30 20 30 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRITTENDEN-CROSS-
LEE AR-PHILLIPS-POINSETT-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR SHELBY.
&&Hazardous weather outlook, Jun 25, 4:17 AM CST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
517 AM CDT FRI JUN 25 2010
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
517 AM CDT FRI JUN 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF EAST ARKANSAS...SOUTHWEST
TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 11 AM AND 8 PM. THIS
INCLUDES THE MEMPHIS METROPOLITAN AREA. THE ADVISORY AREA IS
GENERALLY ALONG AND TO THE SOUTHWEST OF A LINE FROM HARRISBURG
ARKANSAS TO MILLINGTON TENNESSEE TO COFFEEVILLE MISSISSIPPI. HEAT
INDEX READINGS WILL CLIMB TO BETWEEN 105 AND 109 DEGREES.
A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH DAMAGING WINDS MAY
OCCUR TODAY...MAINLY THIS AFTERNOON AND EARLY EVENING. HEAVY
RAINFALL IS ALSO POSSIBLE IN SOME LOCATIONS WITH LOCALIZED FLASH
FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EXCESSIVE HEAT WILL SPREAD ACROSS THE MIDSOUTH THIS WEEKEND WITH
HEAT ADVISORIES LIKELY. HEAT INDEX READINGS WILL CLIMB TO BETWEEN
105 AND 109 DEGREES.
A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH DAMAGING WINDS MAY
OCCUR EACH DAY SATURDAY THROUGH TUESDAY. HEAVY RAINFALL IS ALSO
POSSIBLE IN SOME LOCATIONS WITH LOCALIZED FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
JCL
In the hours before
Special weather statement, Jun 25, 11:16 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 PM CDT FRI JUN 25 2010
MSZ013-251745-
LAFAYETTE MS-
1216 PM CDT FRI JUN 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
SOUTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES NORTH OF SPRINGDALE AT 1217 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAFAYETTE COUNTY...INCLUDING LOCATIONS NEAR HOLLY SPRINGS
NATIONAL FOREST AND OXFORD...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 25, 11:24 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1224 PM CDT FRI JUN 25 2010
MSZ015-022-023-251800-
PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
1224 PM CDT FRI JUN 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...
NORTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 7
MILES NORTHEAST OF BRUCE AT 1225 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CALHOUN...CHICKASAW AND PONTOTOC COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
Special weather statement, Jun 25, 11:45 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 PM CDT FRI JUN 25 2010
MSZ012-251815-
PANOLA MS-
1245 PM CDT FRI JUN 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 PM CDT FOR...
NORTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER PLEASANT GROVE AT 1245 PM CDT...MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PANOLA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 25, 12:01 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 PM CDT FRI JUN 25 2010
MSZ014-015-251830-
UNION MS-PONTOTOC MS-
101 PM CDT FRI JUN 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9
MILES WEST OF ECRU AT 101 PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS NEAR
PONTOTOC...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 25, 12:15 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CDT FRI JUN 25 2010
MSZ012-013-251845-
LAFAYETTE MS-PANOLA MS-
115 PM CDT FRI JUN 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER JOHN W KYLE STATE PARK AT 115 PM CDT...MOVING NORTHEAST AT 5
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAFAYETTE AND PANOLA COUNTIES...INCLUDING LOCATIONS NEAR
JOHN W KYLE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES SARDIS LAKE.
Special weather statement, Jun 25, 12:49 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 PM CDT FRI JUN 25 2010
MSZ002-008-012-013-251915-
MARSHALL MS-TATE MS-LAFAYETTE MS-PANOLA MS-
149 PM CDT FRI JUN 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES SOUTHEAST OF BARR AT 149 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LAFAYETTE...MARSHALL...PANOLA AND TATE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES SARDIS LAKE.
Thunderstorm Wind, Monroe
- When
- June 25, 1:30 PM CST to 1:35 PM CST
- Where
- Monroe County, New Wren to Wren
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.970, -88.620
Straight line winds knocked down several trees in the community of Wren.
Flash Flood, Chickasaw
- When
- June 25, 1:45 PM CST to 2:45 PM CST
- Where
- Chickasaw County, 0.67 mi NNW of Okolona to 0.71 mi NW of Okolona
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.008, -88.756
Heavy rain produced flash flooding in Okolona. Several streets were flooded as a result.
Thunderstorm Wind, Tishomingo
- When
- June 25, 3:15 PM CST to 3:20 PM CST
- Where
- Tishomingo County, 0.49 mi SSW of Luke to 0.79 mi NNE of Blythe Crossing
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.814, -88.204
Straight line winds knocked down several trees in Iuka.
Flash Flood, Tishomingo
- When
- June 25, 5:10 PM CST to 6:10 PM CST
- Where
- Tishomingo County, 1.05 mi ESE of Luke to 0.17 mi NNW of Blythe Crossing
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.815, -88.183
Heavy rain produced flash flooding in Iuka. Several roads were flooded as a result.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Iowa, June 25, 201013 injured · $3.5 million · EF4 · 13 events
- Tornadoes and Flash Flooding in Minnesota, June 25, 2010$815,000 · EF2 · 74 events
- Flooding in Iowa, June 25 to 30, 2010$14 million · 18 events
- Rip Current in Florida, June 25, 20101 death · 1 event
- Flash Flooding and Flood in Iowa, June 25 to 26, 2010$1.9 million · 1 in hail · 35 events
- Tornadoes and Hail in North Dakota, June 25, 2010$431,000 · EF1 · 37 events
- Hail and Damaging Winds in Georgia, June 25, 2010$172,000 · 52 kt wind · 9 events
- Heavy Rain in Wisconsin, June 25 to 26, 2010$200,000 · 1 event
- Flash Flood and Flooding in Wisconsin, June 25 to 26, 2010$152,000 · 1 in hail · 5 events
- Hail and Damaging Winds in South Carolina, June 25, 2010$100,000 · 60 kt wind · 7 events
- Damaging Winds in Georgia, June 25, 2010$94,000 · 55 kt wind · 3 events
- Damaging Winds in South Carolina, June 25, 2010$55,000 · 55 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 240489, 240488, 240492, 240498.